# SDR DALA2018060803913

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 48,877 hours, 25,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FWD FACING MID CABIN EXIT SIGN INOP, CYCLED 1L EMERGENCY LIGHT SW.  EXIT SIGN NOW CKS GOOD.
